# SDR SIMA20150519003

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 26,068 hours, 21,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IFO SEAT 3CB INOPERATIVE.  R & R BATTERY CHARGER ABOVE SERVICE DOOR.  OPERATIONS CHECKED GOOD IAW 33-50-14.
